# SDR AALA202304182354

- Difficulty date: March 14, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,430 hours, 37,093 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001720200
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK #2 UPPER AFT BOLT BETWEEN WS 700 AND WS 1406, BETWEEN RIBS 2 AND 3. REPLACED BOLT PER TASK CARD 26C61057005.
